HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Note on H-separable Frobenius extensions

Files in This Item:
pre241.pdf338.81 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83388

Title: Note on H-separable Frobenius extensions
Authors: Sugano, K. Browse this author
Issue Date: 1-Apr-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 241
Start Page: 1
End Page: 8
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68992
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University